# SDR ERAA96245

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: S552
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 23035102
- Condition: Defective
- Location: Oil Filter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOUSING WAS O/H AND RECEIVED BACK AT ERA 6-6-96.  OIL FILTER HOUSING STAYS IN OIL BY-PASS MODE.
